# SDR ABXA9800290

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, THE RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  IN THE GEAR UP-LATCH CHECK POSITION, THE GEAR DOOR UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR DOWN AND UP, NORMAL OPERATION.  PERFORMED ADJUSTMENT/TEST IAW DC9 MM 32-31-4, FOUND NO DEFECTS.  OPERATED LANDING GEAR SEVERAL TIMES, PERFORMED UP-LATCH CHECK.  OPS CHECKED NORMAL.  NO DEFECTS NOTED.
